A 46-year-old female asked:
Disclaimer

i started minulette oral contraceptive 6 days ago with the intention to delay my next period but i feel exhausted and nauseas . i would like to stop taking it but not sure if i can? as i was advised to go off it in a months time with my period.

1 doctor answer
Dr. Brad Douglas
24 years experience Obstetrics and Gynecology
You can : this is a progesterone - which makes you sleepy and also will also cause you to have a period if you stop it.
Answered on Nov 14, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old female asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
Primolut N: Hi for menstrual timing suggest Primulot N .
1
1 thank
A 35-year-old female asked:
Dr. Darrell Herrington
34 years experience Family Medicine
Maybe: It can be done through manipulation of hormones, but the right course of action for your specific case will need to be determined by your doctor.
1
1 thank
A 25-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Vaginal : birth control hormonal rings, intrauterine devices, contraceptive hormonal patches, arm hormonal implants, depo-provera 90 day injections.
A 19-year-old female asked:
Dr. Cindy Hartley
25 years experience Obstetrics and Gynecology
Take pregnancy test: If you miss your pill several times in one month you may get pregnant. If your period is delayed you should assume pregnancy until you prove otherwis ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month